# SDR DALA1247300659

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 68,849 hours, 31,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN SKIN APPROXIMATELY TWO INCHES LONG.  REMOVED DAMAGED AREA AND INSPECTED.  NO CRACKS FOUND.  FABRICATED REPAIR AND TREATED AREA PER SRM 53-00-01 REPAIR NR 3.
